RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1983, Volume 17, Issue 2, Pages 70–72 (Mi faa1537)  

This article is cited in 13 scientific papers (total in 16 papers)

Brief communications

A commutative model of representation of the group of flows $SL(2,\mathbb{R})^X$ that is connected with a unipotent subgroup

A. M. Vershik, I. M. Gel'fand, M. I. Graev


Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1983, 17:2, 137–139

Bibliographic databases:

UDC: 517.5
Received: 01.12.1982

Citation: A. M. Vershik, I. M. Gel'fand, M. I. Graev, “A commutative model of representation of the group of flows $SL(2,\mathbb{R})^X$ that is connected with a unipotent subgroup”, Funktsional. Anal. i Prilozhen., 17:2 (1983), 70–72; Funct. Anal. Appl., 17:2 (1983), 137–139

Citation in format AMSBIB
\Bibitem{VerGelGra83}
\by A.~M.~Vershik, I.~M.~Gel'fand, M.~I.~Graev
\paper A commutative model of representation of the group of flows $SL(2,\mathbb{R})^X$ that is connected with a unipotent subgroup
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 2
\pages 70--72
\mathnet{http://mi.mathnet.ru/faa1537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=705049}
\zmath{https://zbmath.org/?q=an:0536.22008}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 2
\pages 137--139
\crossref{https://doi.org/10.1007/BF01083141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RW64900008}


Linking options:
  • http://mi.mathnet.ru/eng/faa1537
  • http://mi.mathnet.ru/eng/faa/v17/i2/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
    2. M. A. Lifshits, “Invariant measures generated by random fields with independent values”, Funct. Anal. Appl., 19:4 (1985), 329–330  mathnet  crossref  mathscinet  zmath  isi
    3. V. L. Ostrovskii, Yu. S. Samoilenko, “Families of unbounded self-adjoint operators connected by non-Lie relations”, Funct. Anal. Appl., 23:2 (1989), 139–141  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    5. Yu. A. Neretin, “On the correspondence between boson Fock space and the $L^2$ space with respect to Poisson measure”, Sb. Math., 188:11 (1997), 1587–1616  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. M. A. Lifshits, E. Yu. Shmileva, “Criterion for the quasi-invariance of Poisson measures under “linear” transformations of a space”, Russian Math. Surveys, 56:6 (2001), 1173–1174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. A. M. Vershik, N. V. Tsilevich, “Fock factorizations, and decompositions of the $L^2$ spaces over general Lévy processes”, Russian Math. Surveys, 58:3 (2003), 427–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. A. M. Vershik, M. I. Graev, “A Commutative Model of a Representation of the Group $O(n,1)^X$ and a Generalized Lebesgue Measure in the Space of Distributions”, Funct. Anal. Appl., 39:2 (2005), 81–90  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. A. M. Vershik, M. I. Graev, “Structure of the complementary series and special representations of the groups $O(n,1)$ and $U(n,1)$”, Russian Math. Surveys, 61:5 (2006), 799–884  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. A. M. Vershik, “Does There Exist a Lebesgue Measure in the Infinite-Dimensional Space?”, Proc. Steklov Inst. Math., 259 (2007), 248–272  mathnet  crossref  mathscinet  zmath  elib  elib
    11. A. M. Vershik, M. I. Graev, “Integral Models of Representations of Current Groups”, Funct. Anal. Appl., 42:1 (2008), 19–27  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Vershik, AM, “Invariant measures for the continual Cartan subgroup”, Journal of Functional Analysis, 255:9 (2008), 2661  crossref  isi
    14. A. M. Vershik, M. I. Graev, “Integral models of representations of the current groups of simple Lie groups”, Russian Math. Surveys, 64:2 (2009), 205–271  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. A. M. Vershik, M. I. Graev, “Poisson model of the Fock space and representations of current groups”, St. Petersburg Math. J., 23:3 (2012), 459–510  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    16. M. Bożejko, E. W. Lytvynov, I. V. Rodionova, “An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions”, Russian Math. Surveys, 70:5 (2015), 857–899  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:400
    Full text:132
    References:36
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020